MAUDE Adverse Event Report: MICROVENTION, INC. FRED X21; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X21; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX3019-PMA
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.
 
Event or Problem Description
As reported, mca aneurysm embolization.Device was deployed successfully through headway21.It appeared partially open at the proximal end once we unsheathed past the deployment zone of the delivery push wire.We could not discern visually but at least one of the struts did not release fully from the deployment wire/ retainment shoulders of the deployment area.And when pulling the system back, to free it from the device proximal zone, it pulled the entire stent back to a poor position.We then were forced to retrieve the device with a loop snare which we did using the headway 21 and sofia 5fr 125.It was successfully retrieved and the patient is in normal baseline condition.We did not treat the patient with any other device.Additional information indicated, it was decided to not treat based on the consideration to vessel intima injury and subsequent repercussion from that.

Brand Name
FRED X21
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24099918
Report Number2032493-2026-00023
Device Sequence Number10296328
Product Code OUT
UDI-Device Identifier00842429114261
UDI-Public(01)00842429114261
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFREDX3019-PMA
Device Lot Number0000637989
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale